# SDR JJBA20250509041

- Difficulty date: April 28, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 49,025 hours, 32,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14530635003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSE IV, CENTER GUSSET BTW FRAME 53-59 FOUND CORRODED. CF4, CENTER GUSSET BTW FR 53-59 BLENDED OUT OF LIMIT. CF 4 CENTER GUSSET BTW FR 53-59 REMOVED AND REPLACED.
